# SDR GUUA95632040711A

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 27,186 hours, 35,031 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN GEAR EXTENDED, LANDING GEAR INDICATOR CIRCUIT BREAKER TRIPPED AND LANDING GEAR HANDLE LIGHT UNABLE TO TEST, WHEN CIRCUIT BREAKER RESET 3 GREEN LOCK INDICATION AND THEN CIRCUIT BREAKER TRIPPED AGAIN.  REPLACED AND ADJUSTED NLG DOWNLOCK SWITCH OPS CHECKS GOOD.
